MAUDE Adverse Event Report: VERYAN MEDICAL BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL BIOMIMICS 3D VASCULAR STENT SYSTEM
Catalog Number 142122-11
Medical Device Problem Codes Fracture (1260); Stretched (1601); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A detailed review of all the lot history records pertaining to the manufacture of the relevant stent and delivery system lot showed no issues that were deemed related to the complaint investigation.A single image was provided to the investigation team.The image was not an original angiographic image but was taken on a smartphone.It showed that the stent was deployed completely, as the radiopaque markers on the stent were visible in the image.The stent appeared elongated and the image confirmed that it was placed in overlap with another stent.The complaint was categorised as a "partial deployment, stent elongation" and a cause category of "insufficient information" was assigned.Veryan is aware that movement of the delivery system during deployment can lead to stent distortion (including elongation), in cases where the delivery system is not held in a fixed position during deployment.If any additional information is provided, a follow-up report will be submitted.Section b.5.Was updated, section d.6a.Was updated with the date implanted, sections g.6.And h.2.Reflect the type of report (follow-up 01) and the reason.Section h.6.Was aligned with the investigation conclusions and section h.11.Reflects the sections changed in this report.
 
Event or Problem Description
On (b)(6) 2024, a physician was using a biomimics 3d (bm3d) 7.0 x 100 mm stent and they reported that the stent fractured at the end, while deploying it to overlap with another previously placed stent in the superficial femoral artery (sfa).The complaint investigation was completed on (b)(6)2024, and one image was received and reviewed by the investigation team which confirmed that the stent was placed in a target lesion in the sfa of the patient's right leg.It was deployed fully and stent elongation was identified.No additional information was provided by the site despite multiple requests by veryan.The site confirmed that they had completed a computed tomography (ct) scan on the patient and would not provide any additional information until a follow-up angiogram/re-intervention had taken place.The site did not provide any timelines as to when this follow-up would be performed.
 
Additional Manufacturer Narrative
The investigation is in progress.Any additional information received will be provided in a follow-up/supplemental report.
 
Event or Problem Description
On (b)(6) 2024, a physician was using a biomimics 3d (bm3d) 7.0 x 100 mm stent and they reported that the stent fractured at the end, while deploying it to overlap with another previously placed stent in the superficial femoral artery (sfa).Veryan's date of awareness of this event was 20-sept-24.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key20407922
Report Number3011632150-2024-00052
Device Sequence Number3579884
Product Code NIP
UDI-Device Identifier05391526850466
UDI-Public(01)05391526850466(17)250303(11)230803(10)0000243774
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/03/2025
Device Catalogue Number142122-11
Device Lot Number0000243774
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2024
Supplement Date Received by Manufacturer11/18/2024
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown